# SDR UPS02439373

- Difficulty date: August 15, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND ON NR 3 NACELLE STRUT REAR MOUNT BULKHEAD AFT O/B WEB APPROX .5 INCH LONG AND STOPPED AT FASTENER HOLE.  NR 3 NACELLE STRUT REAR MOUNT BULKHEAD REPAIRED AS PER RS R54-53-34880 UPS EO NR 747-54-20029.
